Alert archive / New Jersey / Special Marine Warnings in 2008
Special Marine Warning 23, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 4, 2008, 4:25 PM EDT. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 4:25 PM EDT (20:25 UTC)
- Expired
- Jun 4, 2008, 6:00 PM EDT
- In force
- 95 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 4, 4:00 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 4, 4:00 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EDT WED JUN 4 2008
.SYNOPSIS...
LOW PRESSURE WITH A PRONOUNCED SQUALL LINE WILL MOVE QUICKLY
EASTWARD THROUGH THE CENTRAL MID ATLANTIC REGION EARLY THIS
EVENING...AND ANOTHER AREA OF LOW PRESSURE IS FORECAST TO ROLL
THROUGH OUR AREA OVERNIGHT ALONG AN EAST-WEST FRONTAL BOUNDARY.
WEAK LOW PRESSURE WILL BE OVER THE CAROLINAS THURSDAY WITH A WEAK
TROUGH OF LOW PRESSURE EXTENDING UP ALONG THE MID ATLANTIC COAST.
OTHERWISE, HIGH PRESSURE WILL BUILD OVER OUR REGION FRIDAY AND
ESPECIALLY OVER THE WEEKEND, USHERING IN A SPELL OF HOT WEATHER.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A TORNADO WATCH IS IN EFFECT FOR THE SOUTHERN HALF OF OUR SERVICE
AREA UNTIL 8:00 PM EDT (00Z). THE THREATENING SQUALL LINE IS
MOVING VERY RAPIDLY EASTWARD, AND SEVERE WEATHER IS LIKELY FOR
THE SOUTHERN THIRD OF THE AREA. MODEL GUIDANCE IS GOOD WITH THIS
FEATURE, AND LENDS CONFIDENCE THAT ADDITIONAL ACTIVITY WILL OCCUR
WITH THE SECONDARY LOW MOVING THROUGH THE REGION OVERNIGHT. THIS
LATTER CONVECTION MAY NOT BE SEVERE, BUT ENHANCED WORDING WAS
ADDED FOR THE SOUTHERN TWO THIRDS OF THE AREA. A FLOOD WATCH WAS
CONSIDERED FOR PART OF THE AREA OVERNIGHT, DUE TO THE COMBINATION
OF THE EARLIER ACTIVITY LAST NIGHT AND THE ONGOING CONVECTION SET
TO MOVE THROUGH OUR AREA AT LATE AFTERNOON AND EARLY EVENING. BUT,
FLASH FLOOD AND HEADWATER GUIDANCE SEEMS TO BE A BIT HIGHER THAN
WHAT IS FORECAST (1/2 TO 1 INCH). ALSO, THE CURRENT ACTIVITY
SEEMS TO BE MOVING THROUGH VERY QUICKLY.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
LEFTOVER CONVECTIVE OR CONVECTIVE TO STRATIFORM ACTIVITY MAY BE
ONGOING EARLY THURSDAY MORNING. OTHERWISE, THIS SHOULD TAPER OFF,
BUT LINGERING INSTABILITY COMBINED WITH A COASTAL TROUGH SEEMS TO
WARRANT A CHANCE OF AFTERNOON CONVECTION TOO. SO, A SIMPLIFIED AND
GENERIC CHANCE OF SHOWERS AND THUNDERSTORMS WAS KEPT IN THE
FORECAST FOR THURSDAY. SOME (OR MORE) SUN MAY OCCUR BY OR IN THE
AFTERNOON, ENHANCING INSTABILITY AND CAPES.
FRIDAY LOOKS GOOD WITH WEAK HIGH PRESSURE, AND ONLY PARTLY SUNNY
WAS FORECAST.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HOT WEATHER WORDING IS IN THE HAZARDOUS WEATHER OUTLOOK FOR
TEMPERATURES IN THE LOWER AND MID 90S (AND HEAT INDICES POSSIBLY
OVER 100) OVER THE WEEKEND, AND PERHAPS ESPECIALLY SATURDAY. THIS
WILL SERVE AS AN EXCESSIVE HEAT OUTLOOK. UPPER LEVEL RIDGING LEADS
TO STRONG SUBSIDENCE AND COMPRESSIONAL WARMING SATURDAY AT THIS
POINT MAY BE THE WARMEST DAY AS THE RIDGE MAY SINK SOUTHWARD A BIT
SUNDAY BUT, MOS TEMPERATURE REDUCTIONS FOR SUNDAY MAY BE AN
ARTEFACT OF THE MOS HEADING BACK TOWARD CLIMATOLOGY THIS FAR OUT.
A CHANCE OF DIURNALLY-ACTIVATED SHOWERS AND THUNDERSTORMS WAS
ADDED FOR MONDAY AND TUESDAY WITH A WEAK LOW WHICH WAS SHOWN ON HPC
GUIDANCE AND ACCEPTED FOR NOW.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
A SQUALL LINE OF STRONG TSRAS WILL AFFECT THE TERMINALS LATER THIS
AFTERNOON AND EARLY THIS EVENING. IFR CONDITIONS AS WELL AS STRONG
GUSTY WINDS ARE EXPECTED. CONFIDENCE IS HIEST THAT THIS WILL AFFECT
KILG, KMIV AND KACY WHILE THE LEAST AMOUNT OF WIND IS EXPECTED TO
AFFECT KABE AND KRDG. ITS POSSIBLE THAT WIND GUSTS DURING THE TSRAS
COULD BE HIER THAN CURRENTLY FCST IF THE STRONGEST PART OF THE LINE
AFFECTS THE TERMINAL LOCNS.
BEST ESTIMATE OF ARRIVAL TIME IS ABOUT 19Z FOR KRDG, 20Z FOR LOCAL
PHL AIRPORTS AND KABE AND 21Z FOR KMIV AND KACY.
PRIOR TO THE ARRIVAL OF THE TSRAS A WEAKENING AREA OF SHRAS MIGHT
MAINTAIN ITSELF FROM KPHL AND POINTS NWWD. THE BENEFIT OF THIS
WEAKENING SYSTEM IS TO AT LEAST REDUCE THE INSTABILITY. THE LOW
CLOUDS AT KRDG AND KABE ARE A NEGATIVE FOR VFR FLYING, BUT WILL HELP
TEMPER THE EFFECTS OF THIS LINE AS IT MOVES THROUGH.
AFTER THIS SQUALL LINE MOVES THROUGH, AN UPPER AIR DISTURBANCE
MOVING THRU THE WESTERLY FLOW WILL HELP DEVELOP A LARGER AREA OF
SHRAS AND EMBEDDED TSRAS ESPECIALLY BETWEEN 00Z AND 06Z. GENERAL
MVFR CONDITIONS ARE EXPECTED, BUT SOME IFR CONDITIONS ARE POSSIBLE
IN ANY HEAVIER PRECIPITATION.
AFTER THIS DISTURBANCE MOVES THROUGH, FORECAST MODELS (AND THE RAIN
THAT SHOULD FALL) WILL LEND ITSELF TO THE DEVELOPMENT OF LOW CLOUDS
AND FOG TOWARD MORNING. WE FCST IFR VSBYS AT OUR MORE FOG PRONE
LOCATIONS. A NW FLOW IN THE WAKE OF A DEVELOPING LOW SHOULD HELP
BURN OFF THE LOW CLOUDS AND FOG AT ABOUT A CLIMATOLOGICALLY NORMAL
TIME (ABOUT 13Z).
OUTLOOK...A FRONTAL BOUNDARY SHOULD BE LINGERING NEAR OR ACROSS OUR
AREA THURSDAY AND FRIDAY. MORE WIDELY SCATTERED CONVECTION COULD
DEVELOP NEAR AND ALONG THE BOUNDARY WITH IFR CONDITIONS DURING THE
TSRAS. OTHERWISE, THERE COULD BE SOME MVFR TO LOCALLY IFR CONDITIONS
IN MORNING FOG OR STRATUS THE NEXT FEW MORNINGS AS A MID SUMMER
REGIME ESTABLISHES ITSELF WITH GENERALLY VFR CONDITIONS PREVAILING
AT OTHER TIMES.
&&
.MARINE...
WE WILL EXTEND THE DURATION OF THE SCA INTO THE EVENING IN THE
SOUTHERN AREA WATERS AND THRU THE NIGHT IN THE NORTHERN AREA WATERS.
THIS IS PRIMARILY FOR SEAS AS WINDS ARE CURRENTLY JUST BLO SCA
CRITERIA. THERE WILL BE THE ADDED COMPLICATION OF THE SQUALL LINE
ESPECIALLY FOR THE SOUTHERN AREA WATERS. SEAS ARE RUNNING ABOUT 1
FOOT ABOVE WAVE WATCH GUIDANCE CURRENTLY. WAVE WATCH IS SUGGESTING A
SECONDARY SURGE OF HIGHER SEAS FOR OUR SOUTHERN COASTAL WATERS
OVERNIGHT. RIGHT NOW CONFIDENCE IS NOT HIGH ENOUGH TO EXTEND THE SCA
THRU THE NIGHT IN THE SOUTHERN OCEAN WATERS. IN DELAWARE BAY, BOTH
THE WINDS AND SEAS ARE BLO SCA CRITERIA, ALTHOUGH SOME GALE FORCE
GUSTS ARE LIKELY AS THAT SQUALL LINE MOVES THRU LATER THIS
AFTN/EARLY THIS EVENING.
BEYOND TONIGHT, WITH ONLY A WEAK FRONTAL BOUNDARY LINGERING ACROSS
THE REGION THURSDAY AND FRIDAY AND RELATIVELY WEAK HIGH PRESSURE TO
THE NORTH, BOTH WINDS AND SEAS SHOULD NOT REACH SCA CRITERIA THU AND
FRI. FOR THE WEEKEND AND MONDAY, THE FCST WINDS AND SEAS WITH A
BERMUDA HIGH OR EXCESSIVE HEAT TYPE SET-UP SHOULD ALSO KEEP WINDS
AND SEAS BLO SCA CRITERIA.
ASTRONOMICAL TIDES ARE RUNNING HIGH BECAUSE OF THE NEW MOON, BUT
TIDAL DEPARTURES HAVE LOWERED TO ABOUT NORMAL, SO NO TIDAL FLOODING
IS EXPECTED WITH THE OVERNIGHT HIGH TIDE. ASTRONOMICAL HIGH TIDES
WILL SLOWLY DECREASE THE NEXT COUPLE OF DAYS AND THE FCST WINDS DO
NOT LOOK CONDUCIVE FOR ANY PROBLEMS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR
ANZ452>455.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR ANZ450-451.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...GIGI
MARINE...GIGIHazardous weather outlook, Jun 4, 3:35 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 PM EDT WED JUN 4 2008 NJZ007>010-012>015-PAZ060>062-068-069-051945- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-BERKS-LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS- 335 PM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT OCCASIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST FOR TONIGHT. ANY THUNDERSTORMS MAY PRODUCE GUSTY WINDS LIGHTNING AND HEAVY RAINFALL...AS WELL AS POSSIBLY SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE HOTTEST AIR MASS OF THE SEASON SO FAR IS EXPECTED TO MOVE INTO THE REGION ON FRIDAY THROUGH MONDAY. RELATIVE HUMIDITY AND HEAT INDEX VALUES ARE ALSO EXPECTED TO INCREASE THROUGH THE PERIOD. AS A RESULT, HEAT WATCHES, WARNINGS OR ADVISORIES MAY BECOME NECESSARY AT SOME POINT DURING THE FRIDAY THROUGH MONDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ067-070-071-051945- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-DELAWARE-PHILADELPHIA- 335 PM EDT WED JUN 4 2008 ...TORNADO WATCH 449 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE HOTTEST AIR MASS OF THE SEASON SO FAR IS EXPECTED TO MOVE INTO THE REGION ON FRIDAY THROUGH MONDAY. RELATIVE HUMIDITY AND HEAT INDEX VALUES ARE ALSO EXPECTED TO INCREASE THROUGH THE PERIOD. AS A RESULT, HEAT WATCHES, WARNINGS OR ADVISORIES MAY BECOME NECESSARY AT SOME POINT DURING THE FRIDAY THROUGH MONDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS ALREADY BEEN REQUESTED UNTIL 8:00 PM EDT. ANZ452>455-051945- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 PM EDT WED JUN 4 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...TORNADO WATCH 449 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS ALREADY BEEN REQUESTED UNTIL 8:00 PM EDT. ANZ450-051945- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 335 PM EDT WED JUN 4 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED. ANZ451-051945- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 335 PM EDT WED JUN 4 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... ...TORNADO WATCH 449 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS ALREADY BEEN REQUESTED UNTIL 8:00 PM EDT. ANZ430-431-051945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 335 PM EDT WED JUN 4 2008 ...TORNADO WATCH 449 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS ALREADY BEEN REQUESTED UNTIL 8:00 PM EDT. NJZ001-PAZ054-055-051945- SUSSEX-CARBON-MONROE- 335 PM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT OCCASIONAL SHOWERS AND A CHANCE OF THUNDERSTORMS ARE FORECAST FOR TONIGHT. ANY THUNDERSTORMS MAY PRODUCE GUSTY WINDS LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE HOTTEST AIR MASS OF THE SEASON SO FAR IS EXPECTED TO MOVE INTO THE REGION ON FRIDAY THROUGH MONDAY. RELATIVE HUMIDITY AND HEAT INDEX VALUES ARE ALSO EXPECTED TO INCREASE THROUGH THE PERIOD. AS A RESULT, HEAT WATCHES, WARNINGS OR ADVISORIES MAY BECOME NECESSARY AT SOME POINT DURING THE FRIDAY THROUGH MONDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED.
In the hours before
Special weather statement, Jun 4, 2:49 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 249 PM EDT WED JUN 4 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-042030- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...PENNSVILLE...MILLVILLE...CAPE MAY COURT HOUSE... OCEAN CITY 249 PM EDT WED JUN 4 2008 ...SEVERE THUNDERSTORM THREAT INCREASING THIS AFTERNOON... AT 2:45 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A FAST MOVING LINE OF SEVERE THUNDERSTORMS APPROACHING THE WASHINGTON DC AREA. THIS LINE IS EXPECTED TO MOVE ONTO THE EASTERN SHORE OF MARYLAND AROUND 3:45 PM, THEN CONTINUE TO TRACK EASTWARD. THIS LINE OF THUNDERSTORMS HAS HAD A HISTORY OF PRODUCING DAMAGING WINDS. BE ON THE ALERT FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS DURING THE REMAINDER OF THIS AFTERNOON INTO THIS EVENING. BE PREPARED TO SEEK SHELTER IMMEDIATELY WHEN THUNDERSTORMS APPROACH OR A WARNING IS ISSUED. GORSE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:00 AM EDT | Areal Flood Warning | PHI | Burlington, Camden | 3 hr |
| Jun 4, 5:32 AM EDT | Coastal Flood Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 7 hr |
| Jun 4, 6:50 PM EDT | Flash Flood Warning | PHI | Bucks, Montgomery | 3 hr |
| Jun 4, 3:17 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 58 min |
| Jun 4, 3:58 PM EDT | Tornado Warning | PHI | Caroline, Queen Anne's, Talbot | 32 min |
| Jun 4, 4:14 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 61 min |
| Jun 4, 7:17 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 58 min |
Nearby
Special Marine Warnings in New Jersey, 2008Every special marine warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.